skin-hair-icon

Side effects by mintop 5%

Will mintop forte 5% causes any side effects? After stopping of usage, will we encounter the problem of losing hair which has already been there.??
views-icons 344 Views bookmarks-icon 1 Bookmark Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi greetings- this is a very common question I get from almost all my patients. One has to realise that minoxidil (Mintop) is a very safe drug and does not have any serious side effects - commonest being mild itching, scaling, mild stinging and these are often seen in the initial phase only - and stop as the scalp get used to minoxidil. Very very small percentage of patients complain of mild head ache and this may require stopping of the medication if head ache occurs daily or causes discomfort. Next, coming to your point- losing hair after stopping minoxidil is not a side effect - its just that "since you have stopped applying minoxidil and stopped taking care of your hair" - your baldness will proceed in the same way as dictated by your genes. Minoxidil is a part of regular hair care in patients with androgenetic alopecia - just like brushing your teeth is important to keep them clean. !!! stopping hair minoxidil will not increase the rate of your balding. Hope your doubts have been answered adequately; further queries may be sent of follow up messaging. Warm regards - Dr Govind Suresh Mittal. Bengaluru
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO